Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Premature ejaculation after taking Musli power. What to do?

I got married on 6th february-13. 1-1.5 months before marriage, i started taking Musli power plus capsule on recommendation of our area medical store shopkeeper. Manytimes when i was taking these capsules, i experienced instantaneous fall without any erection or excitement but when i consulted that shopkeeper he assured me of no side-effect and recommended to keep it continue. Now after marriage i have not that vigour which i was having 2-3 months back. I have done 6-7 times sex that also after taking erection pills. My penis takes time to get erect and many-times it gets relaxed/loose without any ejaculation . My wife is also very disappointed and asking me to get consulted with some specialist and then i saw your advertisement on net and sought to take your expert advice. Dr. i am not able to enjoy my married life, we have done sex only 6-7 times in last one and a half month. Pls advice what to do. Taking erection pills each time before sex can affect me in long run. I have stopped taking Musli capsules.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Let me try to help you,
first of all let me ask a question, can you have erection while attempting self stimulation/masturbation?
do you get erection when you sometime wake up in the morning?
IF answer to above question Is "YES" then following may be of the cause!
Erection problems has many causes
1) anxiety of performance (sexual performance)
2) Psylogical issues to control the ejaculation
3) low testosterone (male sex hormone need for sex drive and performance)
4) initial adjustment for sexual relation
5) systemic disease (not for your age)

here is what can be done.
1) First see an physician in your locality to make sure the testosterone hormone level is with in required range, if low an replacement gel can be prescribed making you normal.
2) For the problem having erection issues only during sexual performance an desensitization is required and you can try some foreplay / ask partner to help you first with stimulation of your organs and then slowly start attempting the actual intercourse, give atleast 7-10 trials for simple stimulation by your partner and then once able to maintain the erection for long enough time after few tries then do the attempt for physical act of love.
3) If feeling to much nervous about performance nerve calming medications can be prescribed by the physician.

PLEASE, contact physician and try to solve the issue, the over the counter medicines will not help as most of them are merely an advertisement stunt, and I don't know the shopkeep is educated in medicine but mostly its better to take medical advice from doctors.
If feeling shy you can print the above answer and ask your doctor to help you, OR try the slow physical stimulation technique first if that works we fine , but if not then consult doctor.

Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor